Quoted from http://www.japantimes.co.jp/news/2013/07/29/national/health-ministry-probes-diovan-skin-disruption-reports/#.UffW52SUx_w
Health ministry probes Diovan skin disruption reports
- Jul 29, 2013
The health ministry is investigating reports of skin problems linked to the use of Diovan, Novartis Pharma K.K.’s popular drug for reducing high blood pressure, sources familiar with the matter said Monday.
After probing reports that skin sores occur after taking the drug, the Health, Labor and Welfare Ministry will make a decision, possibly next month, on whether to order the drug maker to add skin problems to the list of potential side effects included in the instructions for Diovan, the sources said.
The symptom being probed by the ministry and the Pharmaceuticals and Medical Devices Agency is a kind of eruption in which skin all over the body turns red and develops sores and blisters.
[Article continues at original source]